# SDR HNAA2020092400258

- Difficulty date: August 30, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 37,071 hours, 33,398 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Guide
- Condition: Damaged
- Location: Cockpit Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S BULKHEAD UPPER OUTBOARD GUIDE PIN HOLE ELONGATED.  COMPLETE: REMOVED PILOTS OUTBOARD GUIDE PIN DOUBLER.  FABRICATED REPAIR PARTS; ONE DOUBLER AND SACRIFICAL PLATE.  ACCOMPLISHED REPAIR ON PILOTS OUTBOARD GUIDE PIN HOLE, IAW EMB 145 SRM 53-21-02 ITEM 4 AND PIEDMONT EO1-25-20-0333.
